arrow
Volume 3, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 3 (1985), pp. 97-114.

Preview Full PDF 1590 20353 Abstract

Qun Lin & Jin-Chao Xu

J. Comp. Math., 3 (1985), pp. 115-133.

Preview Full PDF 1639 20014 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 134-160.

Preview Full PDF 1614 20268 Abstract

Xiao-Hua Xuan

J. Comp. Math., 3 (1985), pp. 161-166.

Preview Full PDF 1596 19884 Abstract

Chin-Hsien Xuan

J. Comp. Math., 3 (1985), pp. 167-178.

Preview Full PDF 2051 20351 Abstract

Hou-De Han & Xiao-Nan Wu

J. Comp. Math., 3 (1985), pp. 179-192.

Preview Full PDF 1695 20461 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard